# SDR AWXA200600677

- Difficulty date: March 16, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111000800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK DISCOVERED CORROSION ON THE LEFT INBOARD CABIN SEAT TRACK FROM FR 41 TO FR 47 IN 5 AREAS.  MAINTENANCE REMOVED CORROSION ON THE LEFT INBOARD CABIN SEAT TRACK FROM FR 41 TO FR 47 IN 5 AREAS IAW AIRBUS 320 SRM 51-74-00 FIG 1.  CORROSION FOUND OUT OF LIMITS IAW AIRBUS 320 AIRBUS 53-31-15 FIG 103.  INSTALLED NEW LEFT HAND INBOARD SEAT TRACK FROM FR 41 TO FR 47 AT Y 765 IAW AIRBUS 320 SRM 51-72-11.
